# SDR AALA20121016033

- Difficulty date: October 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 57,816 hours, 19,918 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SJU - CREW REPORTED CENTER HYDRAULIC SYSTEM PRESSURE EICAS MESSAGE FOLLOWED BY SYSTEM PRESSURE LIGHT ON OVERHEAD.  EMERGENCY DECLARED FLIGHT LANDED SJU WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CENTER HYDRAULIC SYSTEM PRESSURE SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
